Facebook Instagram Twitter RSS Feed Back to top

Hemi-slant submanifolds as warped products in a nearly Kaehler manifold

In: Mathematica Slovaca, vol. 67, no. 3
Viqar Azam Khan - Kamran Khan
Detaily:
Rok, strany: 2017, 759 - 772
Kľúčové slová:
warped product, hemi-slant submanifolds, nearly Kaehler manifold
O článku:
The present article is devoted to the study of conditions on a hemi-slant submanifold of a nearly Kaehler manifold under which the submanifold is a warped product submanifold.
Ako citovať:
ISO 690:
Khan, V., Khan, K. 2017. Hemi-slant submanifolds as warped products in a nearly Kaehler manifold. In Mathematica Slovaca, vol. 67, no.3, pp. 759-772. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0008

APA:
Khan, V., Khan, K. (2017). Hemi-slant submanifolds as warped products in a nearly Kaehler manifold. Mathematica Slovaca, 67(3), 759-772. 0139-9918. DOI: https://doi.org/10.1515/ms-2017-0008
O vydaní:
Publikované: 27. 6. 2017